Free Access
RAIRO. Anal. numér.
Volume 13, Number 4, 1979
Page(s) 297 - 312
Published online 01 February 2017
  1. 1. D. G. ARONSON, Regularity Properties of Flows through Porous Media, S.I.A.M., J. Appl. Math., Vol. 17, 1969, pp. 461-467. [MR: 247303] [Zbl: 0187.03401] [Google Scholar]
  2. 2. D. R. ATTHEY, A finite Difference Scheme for Melting Problems, J. Inst. Math. Appl., Vol. 13, 1974, pp. 353-366. [MR: 351295] [Google Scholar]
  3. 3. J. R. BAILLON and B. MERCIER, Convergence of Approximations to Nonlinear Semigroups, École Polytechnique Internal Report Number 24, December 1977. [Google Scholar]
  4. 4. Ph. BENILAN, Equations d'évolution dans un espace de Banach quelconque et applications, Thèse, Publications Mathématiques d'Orsay, n° 25, 1972. [Google Scholar]
  5. 5. A. E. BERGER, The Truncation Method for the Solution of a Class of Variational Inequalities, R.A.I.R.O., Analyse Numérique, Vol. 10, 1976, pp. 29-42. [EuDML: 193273] [MR: 455489] [Zbl: 0334.49012] [Google Scholar]
  6. 6. A. E. BERGER,M. CIMENT and J. C. W. ROGERS, Numerical Solution of a Diffusion Consumption Problem with a Free Boundary, S.I.A.M. J. Numer. Anal., Vol. 12, 1975, pp. 646-672. [MR: 383779] [Zbl: 0317.65032] [Google Scholar]
  7. 7. A. E. BERGER,M. CIMENT and J. C. W. ROGERS, Numerical Solution of a Stefan Problem by a Technique of Alternating Phase Truncation, Séminaires IRIA, Analyse et contrôle des systèmes, Rocquencourt, Institut de Recherche d'Informatique et d'automatique, 1976, pp. 21-34. [Google Scholar]
  8. 8. A. E. BERGER and R. S. FALK, An Error Estimate for the Truncation Method for the Solution of Parabolic Obstacle Variational Inequalities, Math. Comp., Vol. 31, 1977 pp. 619-628. [MR: 438707] [Zbl: 0367.65056] [Google Scholar]
  9. 9. H. BREZIS, On Some Degenerate Nonlinear Parabolic Equations, Nonlinear Functional Analysis, F. BROWDER, Ed., Proc. Symp. in pure math., Vol. 18, A.M.S., 1970, pp. 28-38. [MR: 273468] [Zbl: 0231.47034] [Google Scholar]
  10. 10. H. BREZIS and A. PAZY, Convergence and Approximation of Semigroups of Nonlinear Operators in Banach Spaces, J. Func. Anal., Vol. 9, 1972, pp. 63-74. [MR: 293452] [Zbl: 0231.47036] [Google Scholar]
  11. 11. H. BREZIS and W. A. STRAUSS, Semi-linear second-order elliptic equations in $L^1$ , J. Math. Soc. Japan, Vol. 25, 1973, pp. 565-590. [MR: 336050] [Zbl: 0278.35041] [Google Scholar]
  12. 12. M. G. CRANDALL, An Introduction to Evolution Governed by Accretive Operators, Dynamical systems vol. 1, Proc. of the Int. Symp. on Dyn. Sys. at Brown U. August 12-16, 1974, L. CESARI, J. K. HALE and J. P. LASALLE, Eds, New York, Academic Press, 1976, pp. 131-165. [MR: 636953] [Zbl: 0339.35049] [Google Scholar]
  13. 13. M. G. CRANDALL, Semigroups of Nonlinear Transformations in Banach Spaces, Contributions to nonlinear Functional Analysis, E. ZARANTONELLO, Ed., New York, Academic Press, 1971, pp. 157-179. [MR: 470787] [Zbl: 0268.47066] [Google Scholar]
  14. 14. M. G. CRANDALL and T. M. LIGGETT, Generation of Semi-groups of Nonlinear Transformations on General Banach Spaces, Amer. J. Math., Vol. 93, 1971, pp. 265-298. [MR: 287357] [Zbl: 0226.47038] [Google Scholar]
  15. 15. A. DAMLAMIAN, Some Results on the Multi-phase Stefan Problem, Comm. on P.D.E., Vol. 2, 1977, pp. 1017-1044. [MR: 487015] [Zbl: 0399.35054] [Google Scholar]
  16. 16. J. DOUGLAS Jr. and T. DUPONT, Alternating-Direction Galerkin Methods on Rectangles, Numerical Solution of Partial Differential Equations-II, SYNSPADE 1970, B. HUBBARD, Ed., New York, Academic press, 1971, pp. 133-214. [MR: 273830] [Zbl: 0239.65088] [Google Scholar]
  17. 17. B. H. GILDING and L. A. PELETIER, On a Class of Similarity Solutions of the Porous Media Equation, J. Math. Anal. Appl., Vol. 55, 1976, pp. 351-364. [MR: 436751] [Zbl: 0356.35049] [Google Scholar]
  18. 18.B. H. GILDING and L. A. PELETIER, On a Class of Similarity Solutions of the Porous Media Equation II, J. Math. Anal. Appl., Vol. 57, 1977, pp. 522-538. [MR: 436752] [Zbl: 0365.35029] [Google Scholar]
  19. 19. D. W. PEACEMAN and H. H. RACHFORD Jr., The Numerical Solution of Parabolic and Elliptic Differential Equations, J. Soc. Indust. Appl. Math., Vol. 3, 1955, pp. 28-41. [MR: 71874] [Zbl: 0067.35801] [Google Scholar]
  20. 20. J. C. W. ROGERS,A. E. BERGER and M. CIMENT, The Alternating Phase Truncation Method for Numerical Solution of a Stefan Problem, to appear in S.I.A.M. J. Num. Anal. [Zbl: 0418.65051] [Google Scholar]
  21. 21. M. ROSE, A Method for Calculating Solutions of Parabolic Equations with a Free Boundary, Math. Comp., Vol. 14, 1960, pp. 249-256. [MR: 115283] [Zbl: 0096.10102] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you